# SDR MWEA020693

- Difficulty date: November 14, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 99101405
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUBFLOOR CRACKED NEXT TO CARGO DOOR FORWARD HINGE ATTACH POINT.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
